Motrin vs Tylenol



Motrin

  • Motrin
  • What is Motrin

    Motrin (ibuprofen) is a medication that has been licensed to treat several conditions related to pain, inflammation, stiffness and fever.

  • Motrin price

    $ 10.45 (Package 200mg x 30 pills)

    prices from H&B Pharmacy

  • How does motrin work

    The active ingredient in Motrin pills is ibuprofen, a nonsteroidal anti-inflammatory drug, or NSAID. It works by inhibiting the production of substances that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain caused by many conditions such as headache, toothache, backache, minor pain from arthritis, menstrual cramps, or muscle aches.

  • How to take motrin (dosage)

    The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount of ibuprofen needed to get relief from your pain, swelling, or fever.

    Take ibuprofen with food or milk to lessen stomach upset.

    Use exactly as directed on the label, or as prescribed by your doctor.

  • Side effects

    • Stomachache, nausea, vomiting, heartburn;
    • Dizziness, ringing in the ears, drowsiness;
    • Liver failure or inflammation of the liver;
    • Low platelet count;
    • Blood in the urine;
    • Urinary tract infection;
    • Low red blood cell count, or anemia;
    • Stroke, heart attack;
    • High blood pressure;
    • Kidney damage;
    • Rash.

Tylenol

  • Tylenol
  • What is Tylenol

    Tylenol (acetaminophen) is a pain reliever and a fever reducer. It is a otc medication, meaning it does not require a prescription from your doctor.

  • Tylenol price

    $ 9.95 (Package 500mg x 30 pills)

    prices from H&B Pharmacy

  • How does tylenol work

    Acetaminophen is an analgesic and an antipyretic drug. It's not an NSAID. It does not help reduce swelling or inflammation. Instead, acetaminophen works by blocking your brain from releasing substances that cause the feeling of pain. It relieves minor aches and pains from: colds, sore throats, headaches and migraines, body or muscle aches, menstrual cramps, arthritis, toothaches.

  • How to take tylenol (dosage)

    The recommended daily maximum is 4 grams per day, which would be 8 extra strength Tylenol (500 mg) or 12 regular (325 mg) Tylenol tablets. That's the max. The regular dosing schedule is 325 mg - 650 mg every 6 hours or 1000 mg (two extra strength tablets) every 8 hours or twice a day.

    Do not take more than your recommended dose. An overdose of acetaminophen can damage your liver or cause death.

  • Side effects

    • Headaches;
    • Insomnia;
    • Constipation;
    • Rash, hives;
    • Red, peeling or blistering skin;
    • Swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles;
    • Yellowing of the skin or eyes (jaundice);
    • Unusual bleeding or bruising;
    • Difficulty breathing or swallowing;
    • Pain in upper abdomen;
    • Loss of appetite, vomiting;
    • Dark urine.

Reviews

Ellen H.

I get migraines with aura symptoms and usually have to be hospitalised. I find ibuprofen helps a lot.

Mary

Motrin provided quick, effective relief for muscle aches and pains, including pain from pulled muscles. I have found that purchasing the brand name Motrin is a must; generics simply do not have equal effectiveness for my husband and me.

Jess1205

I can take this product knowing that my back will be feeling better within a half hour and without feeling drowsy like some other products do to me... I always trust Motrin for my muscle pain reliever.

Patrick

I believe that there are multiple treatment benefits of Taking Tylenol for my headache. Tylenol is safe, inexpensive, and does not require a physicians prescription. Additionally, it is available almost everywhere and therefor is convenient.

Barbara

My favorite arthritis pain reliever are NSAIDs but since they have side effects, I also use Tylenol arthritis strength which also works. Side effects possible here too - do not take more than one per day.

KIZZK

Tylenol is the only thing that helps my pain right now. Cannot function otherwise. Cannot sleep either. Even prescribed pain meds did not work as well.

Add review